# SDR UPS04543536

- Difficulty date: November 19, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480013
- Part serial: TX0127R
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 FWD WINDSHIELD CRACKED OUTER PANE DURING CRUISE.  REMOVED AND REPLACED LT FWD WINDSHIELD ASSY IAW AMM 56-11-01-4.  ALL ACCOMPLISHED WITH NEW FASTENER KIT PH 654T0013-12 S/N TAG00724944.
